Coupled S-P wave propagation in nonlinear regularized micromorphic media - Archive ouverte HAL Access content directly
Journal Articles Computers and Geotechnics Year : 2016

Coupled S-P wave propagation in nonlinear regularized micromorphic media

(1, 2, 3) , (1) , (2, 3) , (1) , (2, 3)
1
2
3
Not file

Dates and versions

hal-01306011 , version 1 (22-04-2016)

Identifiers

Cite

Ioanna Rapti, Arézou Modaressi-Farahmand Razavi, Alexandre Foucault, Fernando Lopez-Caballero, François Voldoire. Coupled S-P wave propagation in nonlinear regularized micromorphic media. Computers and Geotechnics, 2016, 77 (1), pp.106 - 114. ⟨10.1016/j.compgeo.2016.04.012⟩. ⟨hal-01306011⟩
170 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More